# SDR DALA2023052504186

- Difficulty date: May 21, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N134DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50053
- Aircraft time: 6,833 hours, 3,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE BOX HAS CORROSION ON INNER SIDE OF DOUBLER ON FWD R/H CORNER. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0085:5360-2017/001 00021 REPAIRED IAW PRI 608712-14 REVO, REV1, AND FINAL ER/A 608712-14 REV.O SECTION 1. (LP# 2777952)
